MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH 200, LLC CARDINAL HEALTH; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720858E
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the section of the tube with the weight detached from the tube and remained in the patient's stomach.A consultation had to be carried out with anesthesia and gastroenterology for follow up.They are awaiting evaluation for sedation with gastroscopy or surgery under general anesthesia.Per additional information provided on november 25, 2025, they are waiting for the end of the tube to come out through the natural channels.They take x-rays regularly to follow the patient's journey.The patient is stable and doing well.He should be transferred to pediatrics shortly.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
One incomplete device was received for investigation.Only a portion of the tube was received, the tip of the tube where the bolus should be was not received.The reported condition was confirmed.The device history record (dhr) could not be reviewed as no lot information was provided within the complaint.However, prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.As part of the investigation all processes and controls were reviewed and found to be correctly followed.There were no abnormal conditions found that could trigger the reported condition.Based on all available information, a definitive root cause could not be determined at this time.We will continue to monitor related reports to determine if additional actions are necessary.
 
Event or Problem Description
The customer reported the section of the tube with the weight detached from the tube and remained in the patient's stomach.A consultation had to be carried out with anesthesia and gastroenterology for follow up.They are awaiting evaluation for sedation with gastroscopy or surgery under general anesthesia.Per additional information provided on november 25, 2025, they are waiting for the end of the tube to come out through the natural channels.They take x-rays regularly to follow the patient's journey.The patient is stable and doing well.He should be transferred to pediatrics shortly.Per additional information provided on december 08, 2025, the patient has passed the tip naturally.

Brand Name
CARDINAL HEALTH
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key23742947
Report Number1423537-2025-00492
Device Sequence Number8420817
Product Code KNT
UDI-Device Identifier10192253011715
UDI-Public(01)10192253011715
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K833621
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884720858E
Device Catalogue Number8884720858E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date12/10/2025
12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexMale